# SDR SIMA200612804

- Difficulty date: May 7, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR LIGHTING 2ND AND 3RD STRIP INTERMITTENT/INOPERATIVE.  REPLACED NR 3 EMERGENCY LIGHT INVERTER.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
